# SDR WX0A2021112273875

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 53,230 hours, 37,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOP / REMOVED AND REPLACED BATTERIES IAW AMM 25-65-51-920-001-A"
